# SDR KBM2004F00124

- Difficulty date: February 9, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 704A37642043
- Part serial: 315
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE READS ZERO.  REMOVED AND REPLACED OIL PRESSURE TRANSMITTER.
